# SDR C77A2020031800018

- Difficulty date: December 15, 2018
- Submitted: March 18, 2020
- Operation: Air carrier
- Aircraft: N602CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000171
- Aircraft time: 31,118 hours, 18,662 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 17005663003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BASIC CHECK AT EAMS, CORROSION WAS DISCOVERED ON THE FOLLOWING FORWARD WET AREA FLOOR STRUCTURE: RH SILL P/N 170-05661-003, RH FLOOR DOUBLER P/N 170-05663-003, LH SILL P/N 170-03275-005. REFERENCE ETD2018-170-132553 FIGURE 1 FOR THE DAMAGE LOCATIONS AND DIMENSIONS. THE DAMAGE IS NOT IN AN AREA WHERE A REPAIR IS ALLOWED PER SRM PART II 53-10-10/AD06. EAMS REQUESTED AND RECEIVED DISPOSITION FOR A PERMANENT REPAIR IN THE FORM OF ETD2018-170-132553, WHICH ALLOWS THE CORROSION TO BE BLENDED PROVIDED NDT INSPECTION VERIFIES COMPLETE DAMAGE REMOVAL AND SURFACE PROTECTION IS RESTORED. COMPASS ENGINEERING HAS CLASSIFIED THIS AS A MINOR REPAIR. WORK ORDER 2450172281
